On the steady-state solutions of the navier-stokes equations, III

Robert Finn Stanford University, Calif., U.S.A.

TBD mathscidoc:1701.331211

Acta Mathematica, 105, (3), 197-244, 1960.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 811 downloads ] [ 0 comments ] [ Cited by 63 ]
@inproceedings{robert1960on,
  title={On the steady-state solutions of the navier-stokes equations, III},
  author={Robert Finn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156841661920},
  booktitle={Acta Mathematica},
  volume={105},
  number={3},
  pages={197-244},
  year={1960},
}
Robert Finn. On the steady-state solutions of the navier-stokes equations, III. 1960. Vol. 105. In Acta Mathematica. pp.197-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156841661920.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved